# SDR MALA020123

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Chip Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DURING FLIGHT 2826, RT CHIP DETECTOR CAUTION LIGHT ILLUMINATED ALL OTHER INDICATIONS NORMAL.  AIR TURNBACK TO DTW.  MAINTENANCE CLEANED AND RESECURED CHIP DETECTOR CANNON PLUG FROM MOISTURE, RAN A/C FOR 10 MINUTES.  ALL CHECK GOOD ON THE GROUND.
